# SDR SWAA2019042632035

- Difficulty date: April 25, 2019
- Submitted: April 26, 2019
- Operation: Air carrier
- Aircraft: N270WN
- Make and model: Boeing 737705
- Aircraft serial: 29089
- Aircraft time: 51,311 hours, 36,499 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN AT FWD F/A SEAT BULKHEAD (L1 DOOR) DAMAGED.   SECURED EMERGENCY LIGHT LENS PER EA#1-A33-0129 OK TO CONT.
